How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask healthydoc Your Own Question
healthydoc
healthydoc, Board Certified Physician
Category: Neurology
Satisfied Customers: 1986
Experience:  Board Certified U.S. Neurologist
55821379
Type Your Neurology Question Here...
healthydoc is online now

I have recently been diagnosed with Parkinsons disease. I

Customer Question

I have recently been diagnosed with Parkinson's disease. I am on 8mg ropinirole, and 1mg rasagiline. I have been taking these for one and a half years. I have got really bad urges to shop and gamble. I also hallucinate at nights, it feels like someone is shaking me and pulling at my arm. Can you help?
Submitted: 3 years ago.
Category: Neurology
Expert:  healthydoc replied 3 years ago.

healthydoc :

Hello and thank you for your question.

healthydoc :

The symptoms you are experiencing is likely due to the side effects of ropinirole. This medication can give you unusual urges and also hallucinations. I would suggest to talk to your doctor if you can stop this medication and start another medication like carbidopa-levodopa at low dosage.

healthydoc :

Please get back to me if you have any further questions. Thank you.